# SDR AALA202512227633

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 49,554 hours, 19,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SHOWS CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
